MAUDE Adverse Event Report: ABBOTT GMBH CARBON DIOXIDE; ENZYMATIC, CARBON-DIOXIDE

ABBOTT GMBH CARBON DIOXIDE; ENZYMATIC, CARBON-DIOXIDE
Model Number 3L80-22
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed a shift down in co2 (carbon dioxide) results generated on the architect c4000 instrument after changing the calibrator lot when compared to the blood gas co2 results.Patient 1 architect co2 result was 19 mmol/l, blood gas result was 28.7 mmol/l, (reference range 22 mmol/l to 29 mmol/l).No impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labelling review, and device history record review.Return testing was not completed as returns were not available.A review of tickets determined that there is normal complaint activity for the complaint lot.A review of tracking and trending did not identify any trends for the complaint issue.Device history record review did not identify any issues associated with the complaint lot and the complaint issue.Labeling is adequate and provides specific instructions to the customer regarding the current issue.The customer recalibrated the same reagent (new kit), however got the same calibration profile and control values on both modules.Maintenance and troubleshooting was performed.The issue appears to be sample specific for certain patient samples and/or handling of calibrator.Quality controls remain within range at the time of the incident.Based on the investigation, no systemic issue or deficiency was identified.Section d10.Concomitant product- additional product added cc co2 cal(6x5ml), 01e64-03, 98513fd01 manufacture date 12/23/2020, and expiration date 12/15/2021.

Brand Name
CARBON DIOXIDE
Common Device Name
ENZYMATIC, CARBON-DIOXIDE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key11895206
Report Number3002809144-2021-00339
Device Sequence Number16491310
Product Code KHS
UDI-Device Identifier00380740161521
UDI-Public00380740161521
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K060295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2021
Device Model Number3L80-22
Device Catalogue Number03L80-22
Device Lot Number58158UQ10
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/21/2021
Supplement Date Received by Manufacturer06/24/2021
Initial Report FDA Received Date05/27/2021
Supplement Report FDA Received Date06/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C4000 INTGR, 02P24-40, C401506; ARC C4000 INTGR, 02P24-40, C401506; CC CO2 CAL(6X5ML), 01E64-03, 98513FD01